# SDR IPXA2023103135370

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 68,854 hours, 23,360 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

*RVSM FILED OPEN* F/O AND CAPT. ALTIMETERS DIFFERED BY 270FT @FL 330. STANDBY MATCHED CPT ALTIMETER. F/O SELECTED AIR DATA TO ALT. T/S SYS.; NO LEAKS NOTED.  REF ITEM [T3F18E0037WAT] (AOA SENSOR RR) PER TECH SERVICE.
